Alert archive / Connecticut / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 61, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2013, 2:49 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 18, 2013, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:29 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 18, 1:29 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 129 PM EDT TUE JUN 18 2013 .SYNOPSIS... A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION THIS AFTERNOON. THIS WILL KEEP SHOWERS AND THUNDERSTORMS ACROSS THE REGION INTO EARLY TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS SOUTH OF ALBANY. OUR WEATHER WILL IMPROVE FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE SETTLES IN WITH DRY AND PLEASANT CONDITIONS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 130 PM EDT...THE COLD FRONT CONTINUES TO SETTLE SOUTHWARD...NOW APPROACHING THE MID HUDSON VALLEY AND NW CT. TEMPS TO THE NORTH HAVE FALLEN INTO THE 60S...WITH EVEN SOME UPPER 50S WITHIN POCKETS OF RAIN COOLED AIR ACROSS THE SOUTHERN ADIRONDACKS AND UPPER HUDSON VALLEY. NEAR AND SOUTH OF THE FRONT...EARLIER BREAKS IN THE CLOUDS HAVE ALLOWED TEMPS TO REACH AROUND 80 IN VALLEYS AND 70S ELSEWHERE...WITH DEWPOINTS RISING INTO THE MID 60S. THIS HAS RESULTED IN SB CAPES OF 1000-1500 J/KG ACROSS PORTIONS OF THE MID HUDSON VALLEY...AND 500-1000 J/KG ACROSS NW CT/SW MA AND THE SE CATSKILLS. 0-6 KM BULK SHEAR REMAINS AROUND 40-45 KT IN THIS REGION. WILL KEEP MENTION OF ISOLATED THUNDER...ALONG WITH NUMEROUS SHOWERS FOR AREAS NEAR AND SOUTH OF THE FRONT...AND ALSO INCLUDE MENTION OF GUSTY WINDS/HEAVY RAIN WITHIN TSTMS. WILL STILL HAVE TO REMAIN VIGILANT FOR ANY POSSIBLE TRAINING OF THUNDERSTORM CELLS...ESP ACROSS THE MID HUDSON VALLEY INTO LITCHFIELD CO CT...AS THE SFC FRONT POTENTIALLY INTERACTS WITH AN INCOMING SEA BREEZE BOUNDARY FROM THE SOUTH. IN ADDITION...AS A MID LEVEL IMPULSE PASSES WELL SOUTH OF THE REGION...THIS MAY ACT TO SLOW DOWN THE SOUTHWARD PROGRESSION OF THE BOUNDARY. PONDING OF WATER IN LOW LYING/POOR DRAINAGE/URBAN AREAS COULD EASILY OCCUR WHERE TRAINING ECHOES DEVELOP. ELSEWHERE...SHOWERS APPEAR TO BE WEAKENING NORTH OF THE LOW LEVEL BOUNDARY...AS AN UPPER LEVEL SHORTWAVE PASSING NORTH OF THE REGION CONTINUES TO MOVE FURTHER AWAY. WILL KEEP LOW CHC POPS FOR ISOLATED/SCATTERED SHOWERS FROM THE CAPITAL REGION AND AREAS NORTH...BUT REMOVE ANY MENTION OF THUNDER. HAVE ALSO LOWERED MAX TEMPS IN THIS AREA AS WELL GIVEN THE SHALLOW COOL AIR MASS FOLLOWING IN THE WAKE OF THE FRONT. TEMPS MAY STILL RISE 3-5 DEGREES FROM CURRENT LEVELS BY AROUND 21Z IF SOME THINNING OF THE CLOUDS CAN OCCUR FROM THE MOHAWK RIVER VALLEY NORTHWARD. HOWEVER...DESPITE THIS...TEMPS SHOULD STILL GENERALLY ONLY RECOVER INTO THE MID TO PERHAPS UPPER 60S IN SOME VALLEY AREAS...AND LOWER 60S ACROSS HIGHER TERRAIN. FOR SOUTHERN AREAS...EXPECT CURRENT TEMPS TO FALL INTO AND THROUGH THE 70S...AND PERHAPS INTO THE 60S BY LATE AFTERNOON. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... A LARGE HIGH PRESSURE SYSTEM MOVING EAST-SOUTHEAST FROM THE GREAT LAKES REGION WILL PRODUCE DRY AND PLEASANT WEATHER DURING THIS PERIOD. EXPECT MAINLY CLEAR SKIES WITH HIGHS WEDNESDAY IN THE UPPER 60S AND 70S. LOWS WEDNESDAY NIGHT IN THE 40S AND LOWER 50S...WITH SOME UPPER 30S POSSIBLE OVER THE ADIRONDACKS ZONES. HIGHS WEDNESDAY 70 TO 80. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... MAINLY DRY CONDITIONS AND WARMING TEMPERATURES CAN BE EXPECTED FOR THE END OF THE WORK WEEK...AS HIGH PRESSURE MOVES OFF THE EASTERN SEABOARD AND A WARM RETURN FLOW DEVELOPS AROUND THE DEPARTING HIGH. GUIDANCE SHOWING A POSSIBLE WEAK SURFACE TROUGH SETTING UP ACROSS AREAS SOUTH OF ALBANY FRIDAY AFTERNOON...WHICH COULD LEAD TO ISOLATED T-STORMS. DEWPOINTS STILL RELATIVELY LOW...BUT STARTING TO CREEP UP SO THERE COULD BE SOME INSTABILITY ALONG AN AXIS OF LOCAL MOISTURE POOLING. WILL MENTION SLIGHT CHANCE POPS AT THIS TIME. THE MORE EARNEST WARMTH AND HUMIDITY LOOKS TO ARRIVE DURING THE WEEKEND...AS OUR AREA WILL BE ON THE NORTHERN PERIPHERY OF A BUILDING UPPER LEVEL RIDGE ACROSS THE OHIO/TENNESSEE VALLEY REGION. INITIALLY ON SATURDAY THERE APPEARS TO BE GREATER INSTABILITY THAN FRIDAY MAINLY DUE TO RISING DEWPOINTS. HOWEVER...AS OF NOW IT APPEARS THERE WILL BE NOT MUCH TO TRIGGER CONVECTION OTHER THAN TERRAIN/DIFFERENTIAL HEATING. SO WILL MAINTAIN SLIGHT CHANCE POPS WITH ABOVE NORMAL TEMPS. POTENTIALLY MORE ACTIVE WEATHER APPEARS TO BE IN STORE FOR SUNDAY AND MONDAY...AS MULTIPLE DISTURBANCES MOVE THROUGH THE REGION IN A MAINLY WESTERLY FLOW ALOFT ON THE NORTHERN PERIPHERY OF THE RIDGE. WITH THE INCREASING THREAT FOR CONVECTION...THERE WILL ALSO BE A POTENTIAL FOR A FEW BOUTS OF SEVERE WEATHER BASED ON THE EXPECTED RING OF FIRE PATTERN POSSIBLY DEVELOPING. TEMPERATURES CONTINUE TO BE ABOVE NORMAL INTO EARLY NEXT WEEK. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND BRIEF IFR CONDITIONS HAVE EXITED THE KGFL...KALB AND KPSF AREAS...AND SHOULD BUILD TOWARD KPOU AFTER 20Z. SOME UNCERTAINTY AS TO WHETHER THE CORE OF THE HEAVIEST RAINS WILL AFFECT KPOU SO INDICATING MVFR CONDITIONS BETWEEN 20Z-22Z AND WILL AMEND IF NECESSARY. SOME SCATTERED LIGHTER SHOWERS IN THE KGFL...KALB AND KPSF AREAS AND PUTTING VCSH FOR MUCH OF THE AFTERNOON FOR THOSE LIGHTER SHOWERS. PRECIPITATION SHOULD END BY LATE EVENING OR MIDNIGHT...WITH SOME LIGHT FOG AND ASSOC MVFR CONDITIONS POSSIBLY DEVELOPING. CLOUDS SHOULD BECOME SCATTERED LATER TONIGHT AS WELL WHICH COULD SUPPORT SOME FOG FORMATION. ANY FOG SHOULD LIFT BY 13Z AND VFR CONDITIONS SHOULD PREVAIL AFTER THAT. WINDS WILL BE NORTH-NORTHEAST AROUND 6-10 KT DURING THE DAY. WINDS WILL BE GUSTY AND ERRATIC IN AND NEAR ANY THUNDERSTORMS NEAR KPOU. WIND SHOULD BE LIGHT AND VARIABLE TONIGHT AND NORTH AT LESS THAN 10 KT TOMORROW OUTLOOK... WED-FRI...MAINLY VFR. NO SIG WX. PSBL LATE NIGHT FOG AT KGFL/KPSF. SAT-SUN...MAINLY VFR...SLGT CHC TSRA. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO THE RECENT WET WEATHER. A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION TODAY. THIS WILL KEEP SHOWERS AND THUNDERSTORMS ACROSS THE REGION INTO EARLY TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS SOUTH OF ALBANY. OUR WEATHER WILL IMPROVE FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE SETTLES IN WITH DRY AND PLEASANT CONDITIONS. && .HYDROLOGY... FLOWS REMAIN ABOVE NORMAL FOR MID JUNE ACROSS THE HYDRO SERVICE AREA. BASIN AVERAGE AMTS THROUGH TUESDAY SHOULD GENERALLY RANGE FROM ONE TENTH OF AN INCH...TO ONE THIRD OF AN INCH...GREATEST FOR AREAS NEAR AND S/E OF THE CAPITAL REGION. HOWEVER...ISOLATED AMTS MAY BE MUCH HIGHER...ESP WHERE ANY THUNDERSTORMS TRAIN OVER ANY PARTICULAR LOCATION TUESDAY AFTERNOON. THIS POTENTIAL LOOKS GREATEST FOR AREAS S AND E OF ALBANY...WHERE PONDING OF WATER IN LOW LYING...POOR DRAINAGE AND URBAN AREAS IS POSSIBLE. DRY WEATHER IS EXPECTED TO RETURN LATE TUESDAY NIGHT INTO THE MID WEEK PERIOD...ALLOWING RIVERS TO CONTINUE TO GRADUALLY LOWER FROM THE VERY WET WEATHER THE PAST FEW WEEKS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM/NAS NEAR TERM...KL/GJM/NAS SHORT TERM...GJM LONG TERM...JPV AVIATION...NAS/JPV FIRE WEATHER...KL/GJM HYDROLOGY...KL/GJM
Hazardous weather outlook, Jun 18, 4:23 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 423 AM EDT TUE JUN 18 2013 CTZ001-013-MAZ001-025-NYZ058>061-063>066-191100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 423 AM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...AND FOR THE SOUTHEAST CATSKILLS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL...ALONG WITH LOCALLY HEAVY DOWNPOURS. THUNDERSTORMS SHOULD MOVE FROM WEST TO EAST AT 25 TO 35 MPH. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM THUNDERSTORMS... WHICH MAY RESULT IN PONDING OF WATER IN LOW LYING...POOR DRAINAGE AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>043-047>054-082>084-VTZ013>015-191100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 423 AM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT AND FOR THE SOUTHERN ADIRONDACKS...THE MOHAWK VALLEY...NORTHERN CATSKILLS...THE LAKE GEORGE SARATOGA REGION AND CAPITAL DISTRICT OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS TODAY. ANY THUNDERSTORMS WILL MOVE EAST AT 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 18, 9:29 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 929 AM EDT TUE JUN 18 2013 NYZ041>043-083-084-181415- SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-NORTHERN WARREN NY- SOUTHEAST WARREN NY-NORTHERN SARATOGA NY- 929 AM EDT TUE JUN 18 2013 ...SHOWERS WITH GUSTY WINDS IN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... WARREN COUNTY IN EAST CENTRAL NEW YORK... SARATOGA COUNTY IN EAST CENTRAL NEW YORK... AT 923 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF HEAVY SHOWERS CAPABLE OF PRODUCING...WINDS UP TO 45 MPH...AND HEAVY RAIN. THESE SHOWERS WERE LOCATED 8 MILES NORTHWEST OF LAKE LUZERNE CAMPGROUND...OR ABOUT 10 MILES SOUTHWEST OF WARRENSBURG...AND MOVING EAST AT 45 MPH. THE THUNDERSTORM WILL BE NEAR... WARRENSBURG BY 935 AM EDT LAKE GEORGE VILLAGE BY 940 AM EDT 7 MILES NORTH OF GLENS FALLS BY 945 AM EDT 7 MILES NORTH OF HUDSON FALLS BY 950 AM EDT HARTFORD AND COMSTOCK BY 1000 AM EDT BOATERS ON LAKE GEORGE...PARTICULARLY THE SOUTHERN END...SHOULD ANTICIPATE A PERIOD OF STRONG WINDS AND INCREASED WAVE HEIGHTS AROUND 940 AM EDT...AND SHOULD SEEK SHELTER NOW. LAT...LON 4350 7327 4325 7328 4338 7405 4354 7400 TIME...MOT...LOC 1327Z 276DEG 37KT 4344 7389
Special weather statement, Jun 18, 1:09 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
109 PM EDT TUE JUN 18 2013
MAZ025-NYZ061-181815-
SOUTHERN BERKSHIRE MA-EASTERN COLUMBIA NY-
109 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 45 MPH...AND HEAVY
RAIN. THIS STORM WAS LOCATED 7 MILES NORTH OF COPAKE...OR ABOUT 8
MILES WEST OF GREAT BARRINGTON...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
HOUSATONIC BY 130 PM EDT
GREAT BARRINGTON BY 135 PM EDT
SHEFFIELD BY 140 PM EDT
7 MILES NORTH OF ASHLEY FALLS BY 145 PM EDT
SANDISFIELD AND 6 MILES SOUTHWEST OF OTIS BY 215 PM EDT
RAINFALL AMOUNTS WILL RANGE FROM A TENTH TO A HALF AN INCH FROM THIS
THUNDERSTORM.
LAT...LON 4215 7303 4214 7307 4212 7305 4209 7307
4205 7305 4206 7364 4230 7359 4225 7300
TIME...MOT...LOC 1708Z 282DEG 13KT 4219 7349
TAWSpecial weather statement, Jun 18, 1:38 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
138 PM EDT TUE JUN 18 2013
CTZ001-013-181845-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
138 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CORNWALL BRIDGE...OR ABOUT 8 MILES NORTHWEST OF
TORRINGTON...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
TORRINGTON BY 210 PM EDT
WINSTED BY 225 PM EDT
NEW HARTFORD BY 245 PM EDT
RAINFALL RATES MAY REACH A HALF AN INCH AN HOUR FROM THIS
THUNDERSTORM.
LAT...LON 4180 7339 4198 7337 4198 7302 4197 7301
4198 7289 4197 7288 4191 7290 4189 7294
4186 7295 4184 7293 4182 7294 4180 7296
4179 7301 4174 7300
TIME...MOT...LOC 1738Z 276DEG 11KT 4188 7326
TAWSpecial weather statement, Jun 18, 2:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
220 PM EDT TUE JUN 18 2013
CTZ001-013-181915-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
220 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NEW
PRESTON...OR ABOUT OVER NEW MILFORD...AND MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF LITCHFIELD BY 250 PM EDT
WOODBURY CENTER BY 305 PM EDT
OAKVILLE...THOMASTON AND 8 MILES SOUTHWEST OF TERRYVILLE BY 315 PM
EDT
LAT...LON 4148 7337 4151 7339 4149 7345 4159 7348
4180 7341 4173 7299 4164 7298 4161 7302
4161 7304 4156 7310 4155 7315 4151 7316
4150 7331 4146 7331
TIME...MOT...LOC 1820Z 286DEG 11KT 4166 7335The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:29 AM EDT | Special Weather Statement | ALY | Washington | 46 min |
| Jun 18, 5:09 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jun 18, 1:38 PM EDT | Special Weather Statement | ALY | 67 min | |
| Jun 18, 1:53 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jun 18, 2:20 PM EDT | Special Weather Statement | ALY | 55 min | |
| Jun 18, 3:25 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jun 18, 5:41 PM EDT | Special Weather Statement | ALY | 34 min | |
| Jun 18, 5:56 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.